# SDR AALA20004009

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 798
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT RBL 11, STATION 798 HAD CORROSION BLENDED ON TOP SURFACE BEYOND SRM LIMITS.  REMOVE CORROSION PER REF /D/ AND ENSURE CORROSION HAS BEEN COMPLETELY REMOVED.  ROTO PEEN, APPLY ALODINE AND 2 COATS PRIMER TO BLEND AREA.  FILL BLENDED AREA WITH BMS5-95.  RETURN TO SERVICE WITH NOTED CONDITION.  (M)
